Notes on the superstability of d'Alembert type functional equations
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 235-243
https://doi.org/10.4134/BKMS.2009.46.2.235
Printed March 1, 2009
Peng Cao and Bing Xu
Sichuan University
Abstract : In this paper we will investigate the superstability of the generalized d'Alembert type functional equations $\sum_{i=1}^{m}f(x+\sigma^{i}(y))=kg(x)f(y)$ and $\sum_{i=1}^{m}f(x+\sigma^{i}(y))=kf(x)g(y)$.
Keywords : d'Alembert functional equation, superstability, cosine function
MSC numbers : 39B82, 39B32
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd